Lieb-Robinson bounds on n-partite connected correlations

TitleLieb-Robinson bounds on n-partite connected correlations
Publication TypeJournal Article
Year of Publication2017
AuthorsTran, MCong, Garrison, JR, Gong, Z-X, Gorshkov, AV
JournalPhysical Review A
Volume96
Issue5
Date Published2017/11/27
Abstract

Lieb and Robinson provided bounds on how fast bipartite connected correlations can arise in systems with only short-range interactions. We generalize Lieb-Robinson bounds on bipartite connected correlators to multipartite connected correlators. The bounds imply that an n-partite connected correlator can reach unit value in constant time. Remarkably, the bounds also allow for an n-partite connected correlator to reach a value that is exponentially large with system size in constant time, a feature which stands in contrast to bipartite connected correlations. We provide explicit examples of such systems.

URLhttps://arxiv.org/abs/1705.04355
DOI10.1103/PhysRevA.96.052334